# SDR SWIA201333448

- Difficulty date: May 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 26,082 hours, 21,504 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RAISING GEAR LEVER, RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE EMERGENCY MESSAGES.  PERFORMED QRH AND ALL 3 WENT DOWN AND GREEN.  (FLT 6491)  REPLACED NLG OLEO CENTERING EXTENSION PROX SWITCH BRACKET IAW AMM.  INSPECTED PROX SWITCH HARNESS AND FOUND NO DAMAGE AT THIS TIME.  OPS CHECK GOOD.  SWUNG THE GEAR SEVERAL TIMES AND PERFORMED EMERGENCY EXTENSION CHECK.  ALL OPS CHECKS GOOD.
